Periodically correlated random sequences
Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1026-1029
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_5_a5,
author = {E. G. Gladyshev},
title = {Periodically correlated random sequences},
journal = {Doklady Akademii Nauk},
pages = {1026--1029},
year = {1961},
volume = {137},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a5/}
}
E. G. Gladyshev. Periodically correlated random sequences. Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1026-1029. http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a5/